MAUDE Adverse Event Report: TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWD860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, patient's shoulder replacement dislocated after trauma.Original poly was removed and replaced with a thicker and retentive poly.Original poly was 36mm lateralised 6mm.Replaced with 36mm retentive 12mm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported dislocation event could not be confirmed, even though pictures of the removed poly were provided.As noted in the reported event, the poly appears to be in good condition overall, showing no apparent signs of defects or damage.However, based solely on these images, it is not possible to confirm the reported dislocation, additional evidence, such as x-rays, would have been required.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.It is likely that the reported fall contributed to the device dislocation.However, without additional medical documentation, it is not possible to definitively determine the root cause of the dislocation or confirm the reported event.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23390851
Report Number3000931034-2025-00581
Device Sequence Number10038801
Product Code KWS
UDI-Device Identifier03700434023176
UDI-Public(01)03700434023176(11)250417(17)300417(21)6686BB029
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD860
Device Lot Number6686BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale